On exit times of Levy-driven Ornstein-Uhlenbeck processes

Publication Type:
Journal Article
Statistics and Probability Letters, 2008, 78 (12), pp. 1517 - 1525
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2007005019OK.pdf332.65 kB
Adobe PDF
We prove two martingale identities which involve exit times of Levy-driven Ornstein-Uhlenbeck processes. Using these identities we find an explicit formula for the Laplace transform of the exit time under the assumption that positive jumps of the Levy process are exponentially distributed. © 2008 Elsevier B.V. All rights reserved.
Please use this identifier to cite or link to this item: